# SDR AALA20030372

- Difficulty date: March 26, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, LEFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED LEFT OVERWING EMERGENCY EXIT LIGHTS BALLAST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
